# SDR 96FDEA00712

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19199
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Cracked
- Location: Fs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FS 1090 BELLFRAME CRACKED IN FLANGE AND INTO WEB IN AREA BETWEEN STR 26 AND 27L.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 51-40-3.
